Search for Articles:

Recently Downloaded: Paper ID: ART20192884, Total 1932 Articles Downloaded Today



(? ) ?_((m,n))-Open and Closed Sets in Bigeneralized Topological Spaces

Decie Marie M. Castellano, Josephine B. Nalzaro

Abstract: In this paper, the authors introduced the concept of ( ?) ?_((m,n))-open (respectively ( ?) ?_((m,n))-closed) sets in bigeneralized topological spaces (briefly BGTS). Properties and characterization of these sets are also determined.

Keywords: ( ?) ?_((m,n))-open sets, ( ?) ?_((m,n))-closed sets, bigeneralized topological spaces

Country: Philippines, Subject Area: Mathematics

Pages: 1218 - 1220

Edition: Volume 8 Issue 7, July 2019

How to Cite this Article?

Decie Marie M. Castellano, Josephine B. Nalzaro, "(? ) ?_((m,n))-Open and Closed Sets in Bigeneralized Topological Spaces", International Journal of Science and Research (IJSR), https://www.ijsr.net/archive/v8i7/show_abstract.php?id=ART20199811, Volume 8 Issue 7, July 2019, 1218 - 1220

Download PDF


Viewed 56 times.

Downloaded 19 times.